Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.
Can you help me? I have a question about my period and allergies.?
Okay, I am 20 years old and I am in good health. For the past 4 months I have been studying abroad in Barcelona, Spain. I got home a week ago today. When I was there, a week before I left i got a sore throat and then lost my voice, I also had a very runny nose and coughing, I started getting bad headaches and my upper teeth were hurting. Web MD said I may have a sinus infection, so I went to the Dr. today and she told me I most likely have alleriges. They have gotten better since I have been home though, but she prescribed me medicine. My question about allergies is, can they make me sleepy and thirsty? Also can allergies play any role with your cycle?
Secondly, I am a very nervous flyer, and also the whole change with moving back to the US has made me anxious, I feel fine now, but can the traveling and such also play a role with my cycle?
I am asking this because I am due for my period in a week, but I am not having all of my normal PMS symptoms. I usually have extreme breast tenderness 2 weeks before my period comes, which I do not have yet, however I have all of my other normal symptoms such as irritability, tearing up, breaking out, and bloating. Is it also possible for PMS symptoms to vary from cycle to cycle?
And if you are wondering, I am not on birth control but my boyfriend and I are very careful, we are in a long term relationship and use protection every time and I am 99.9% sure I am not pregnant, so you can rule that out.
Sorry this is long, but any answer is greatly appreciated. Thank you!
- 9 years agoFavorite Answer
Allergies can not effect your cycle in any way. Though, the medicine you are taking could have an effect on your cycle depending on the type of medicine. The traveling can definitely play a role in your cycle. All of the stress of traveling can effect your cycle. As for you absent PMS symptoms, you should not worry. I have many patients that have different symptoms every single month, so consider yourself lucky that you are having predictable symptoms :) Have a fun and safe time in Spain!
~Lauren Bradley M.D.Source(s): OBGYN